Tubular recurrence

M.S. Keane, S.W.W. Rolles

    Research output: Contribution to journalArticleAcademicpeer-review

    12 Citations (Scopus)


    We introduce the directed-edge-reinforced random walk and prove that the process is equivalent to a random walk in random environment. Using Oseledec"s multiplicative ergodic theorem, we obtain recurrence and transience criteria for random walks in random environment on graphs with a certain linear structure and apply them to directed-edge-reinforced random walks.
    Original languageEnglish
    Pages (from-to)207-221
    JournalActa Mathematica Hungarica
    Issue number3
    Publication statusPublished - 2002


    Dive into the research topics of 'Tubular recurrence'. Together they form a unique fingerprint.

    Cite this